It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 20 for birth control contacts. (0.009 seconds)


... I've been taking Desogen since April. It's my first time taking birth control for more than a month, and I thought it was going really well. But back in the middle of July, I started getting really bad heartburn. ... (2 replies)
... i know there are warnings that birth control pills can cause eye problems, including making you unable to wear contact lenses. has anyone else had an issue with this? ... (0 replies)
... I don't wear contacts however I noticed now that I am on the Nuvaring that I have blurred vision sometimes. The Nuvaring states this is a minor symptom that occurs when using it. ... (5 replies)

... I was wearing contacts when I was on birth control pills. That didn't last long. ... (5 replies)
... I wear contacts and took Yasmin for a year and recently switched to Nuvaring. Along with birth control, I'm also on Effexor XR and Amtriptyline for PMDD, which have also been known to cause troubles with contacts... ... (5 replies)
... Just make sure that your optometrist knows that you are using hormonal birth control. ... (5 replies)
... Hi! I have heard before that birth control can cause problems for contact users. I started the patch a month and a half ago, and every time I put my contacts in, my eyes get really red and irritated, itchy and watery. It sounds just like allergy symptoms, except the only time it happens is when I wear my contacts. ... (5 replies)
... Your concerns about blood clotting and problems with contacts are the same for all birth control options, not just Yasmin--just wanted to clarify that. These side effects are rare, but the healthier you are, the less of a risk there is. That's why women who the the pill should not smoke. As for contacts, you can always try different brands. That's what I did when I went on... (5 replies)
... Nothing can be done about it. It's a common side effect that occurs with people who wear contacts. It's even listed in the little warnings pamphlet. It's caused by fluid retention in the eyeball. (1 replies)
... When I was younger, I took orthtricylen and yasmin. Both of them made my eyes hurt when I had my contacts in. Does it dry out the eyes or something? ... (1 replies)
... Birth control pills do effect some people's eyes which can lead to problems with the contact lenses. ... (3 replies)
... I am about to go on Yasmine. Did you gain weight from Yasmine and do you where contacts? One of the side effects that I am worried about is the pill may cause contact wearers problems and blood clotting behind the eyes. I am a nervous wreck to take it this Sunday . (5 replies)
... My gyn prescribed Yasmine for me but I do not like the side affects that I read . I wear contacts and it says that it may cause problems when wearing contacts and blood clots behind the eyes. Has anyone been on this yasmine pill and if so what side effects did you have if any? ... (10 replies)
Microgestin 1.5/30
Mar 14, 2011
... but I do know that with all birth control pills there is a chance that it could affect you wearing contact lenses. ... (2 replies)
... I had terribly oily skin, acne, greasy hair, etc.. for months. My stomach got upset easily for the first 2months off the pill. I couldn't wear my contacts for several weeks at a time because they would blur or my eyes would get dry and they'd become painful. ... (9 replies)
... I haven't had a problem with it, but I know ANY pill can cause eye dryness, especially for contacts users. It isn't just Yasmin. You can always try a new pill but just keep in mind that it's a side effect for any birth control pill. ... (4 replies)
Tri-Sprintec
Jun 10, 2005
... ntec about 2 months ago and she never had any side effects until recently. She has started to get nauseated and experience headaches with difficulty keeping her contacts in as they hurt her eyes. She is also having body temperature issues where she has been hotter then usual. ... (0 replies)
... I am having the same problem myself. I started the patch two months ago and my eyes can't tolerate my contacts anymore. My eye doctor says nothing's wrong with my eyes. Or my contacts. I use Acuvue 2 lenses and have for over two years. ... (4 replies)
... yes, a lower water content. The higher the water content in your lenses, the harder your eyes have to work to keep them wet. I've never had a problem with birth control, but after a couple of courses with Accutane, my eyes were pretty dry. ... (4 replies)
... Im going on yasmin sunday and concerned about this too. I got acuvue advance as they are supposed to be great - i love them so far. i would definitely switch to them if you're on medication (5 replies)


Associated Tags: acid reflux, birth control, birthcontrol, gerd, heartburn

Pages: 1

All times are GMT -7. The time now is 06:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!